# SDR ABXA9900839

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9958190501
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-DHECK, FOUND LEFT FLOORBEAM CRACKED AT STATION 737 OUTBOARD LOWER FLANGE.  REPAIRED IAW ABX REA D953-34148-MR.
